PUBLICATIONS

I'm also on the Arxiv, Google Scholar and Mathscinet.

Preprints

  1. Pablo Shmerkin and Han Yu. On sets containing a unit distance in every direction. Discrete Analysis, 2021:5, 13p.. https://arxiv.org/abs/1912.01523.

  2. Kornélia Héra, Pablo Shmerkin and Alexia Yavicoli. An improved bound for the dimension of (α,2α)-Furstenberg sets. Rev. Mat. Iberoam., published online, June 21, 2021. https://arxiv.org/abs/2001.11304 .

  3. Pablo Shmerkin. On the packing dimension of Furstenberg sets. J. Anal. Math., accepted for publication. https://arxiv.org/abs/2006.15569 .

  4. Pablo Shmerkin. Improved bounds for the dimensions of planar distance sets. J. Fractal Geom. 8 (2021), no. 1, 27--51.  https://arxiv.org/abs/1811.03379 .

  5. Jonathan M. Fraser, Pablo Shmerkin and Alexia Yavicoli. Improved bounds on the dimensions of sets that avoid approximate arithmetic progressions. J. Fourier Anal. Appl. 27 (2021), no. 1, Paper No. 4, 14 pp. https://arxiv.org/abs/1910.10074 .

  6. Eino Rossi and Pablo Shmerkin. On measures that improve $L^q$ dimension under convolution. Rev. Mat. Iberoam. 36 (2020), no. 7, 2217--2236.

  7. Andrea Olivo and Pablo Shmerkin. Maximal operators for cube skeletons. Ann. Acad. Sci. Fenn. Math. 45 (2020), no. 1, 467--478. https://arxiv.org/abs/1807.05280.

  8. Pablo Shmerkin and Ville Suomala. Patterns in random fractals. Amer. J. Math. 142 (2020), no. 3, 683--749. https://arxiv.org/abs/1703.09553 .

  9. Kenneth J. Falconer, Jonathan M. Fraser and Pablo Shmerkin. Assouad dimension influences the box and packing dimensions of orthogonal projections. J. Fractal Geom., accepted for publication. https://arxiv.org/abs/1911.04857.

  10. Tamás Keleti and Pablo Shmerkin. New bounds on the dimensions of planar distance sets.  Geom. Funct. Anal. 29 (2019), no. 6, 1886--1948. https://arxiv.org/abs/1801.08745 .

  11. Ian D. Morris and Pablo Shmerkin. On equality of Hausdorff and affinity dimensions, via self-affine measures on positive subsystems. Trans. Amer. Math. Soc. 371 (2019), no. 3, 1547--1582. https://arxiv.org/abs/1602.08789 .

  12. Pablo Shmerkin. On Furstenberg's intersection conjecture, self-similar measures, and the L^q norms of convolutions. Ann. of Math. (2) 189 (2019), no. 2, 319--391. https://arxiv.org/abs/1609.07802 .

  13. Eino Rossi and Pablo Shmerkin. Hölder coverings of sets of small dimension.  J. Fractal Geom. 6 (2019), no. 3, 285--299. https://arxiv.org/abs/1702.01130 .

  14. Pablo Shmerkin. On the Hausdorff dimension of pinned distance sets. Israel J. Math. 230 (2019), no. 2, 949--972. https://arxiv.org/abs/1706.00131 .

  15. Pablo Shmerkin and Ville Suomala.  Spatially independent martingales, intersections, and applications. Mem. Amer. Math. Soc. 251 (2018), no. 1195, v+102 pp. http://arxiv.org/abs/1409.6707 .

  16. Santiago Saglietti, Pablo Shmerkin and Boris Solomyak. Absolute continuity of non-homogeneous self-similar measures. Adv. Math. 335 (2018), 60--110. https://arxiv.org/abs/1709.05092 .

  17. Tamás Keleti, Dániel Nagy and  Pablo Shmerkin. Squares and their centers. J. Anal. Math. 134 (2018), no. 2, 643-669.  http://arxiv.org/abs/1408.1029 .

  18. Carolina Mosquera and Pablo Shmerkin. Self-similar measures: asymptotic bounds for the dimension and Fourier decay or smooth images. Ann. Acad. Sci. Fenn. Math. 43 (2018), no. 2, 823--834. https://arxiv.org/abs/1710.06812

  19. Pablo Shmerkin. On distance sets, box-counting and Ahlfors-regular sets. Discrete Analysis, 2017:9, 22p. http://discreteanalysisjournal.com/article/1643-on-distance-sets-box-counting-and-ahlfors-regular-se... ,

  20. Pablo Shmerkin. Salem Sets with No Arithmetic Progressions. Int. Math. Res. Not. IMRN 2017, no. 7, 1929--1941. http://arxiv.org/abs/1510.07596 .

  21. Daniel Galicer, Santiago Saglietti, Pablo Shmerkin and Alexia Yavicoli. L^q dimensions and projections of random measures. Nonlinearity 29 (2016), no. 9, 2609--2640. https://arxiv.org/abs/1504.04893 .

  22. Pablo Shmerkin and Boris Solomyak. Absolute continuity of complex Bernoulli convolutions. Math. Proc. Cambridge Philos. Soc. 161 (2016), no. 3, 435--453.  http://arxiv.org/abs/1504.00631 .

  23. Pablo Shmerkin. Projections of Self-Similar and Related Fractals: A Survey of Recent Developments. In Fractal Geometry and Stochastics V. Progress in Probability, Vol. 70. Birkhäuser Basel. http://arxiv.org/abs/1501.00875 .

  24. Pablo Shmerkin and Boris Solomyak.  Absolute continuity of self-similar measures, their projections and convolutions. Trans. Amer. Math. Soc. 368(2016), no. 7, 5125--5151. http://arxiv.org/abs/1406.0204 .

  25. Jonathan Fraser and Pablo Shmerkin.  On the dimensions of a family of overlapping self-affine carpets. Ergodic Theory Dynam. Systems 36 (2016), no. 8, 2463--2481. http://arxiv.org/abs/1405.4919 .

  26. Michael Hochman and Pablo Shmerkin. Equidistribution from fractal measures. Invent. Math. 202 (2015), no. 1, 427--479 . http://arxiv.org/abs/1302.5792

  27. Pablo Shmerkin and Ville Suomala. Sets which are not tube null and intersection properties of random measures. J. Lond. Math. Soc. (2) 91 (2015), no. 2, 405--422.  http://arxiv.org/abs/1204.5883v2.

  28. Antti Käenmäki,  Tuomas Sahlsten and Pablo Shmerkin. Dynamics of the scenery flow and geometry of measures. Proc. Lond. Math. Soc. (3) 110 (2015), no. 5, 1248--1280. http://arxiv.org/abs/1401.0231.

  29. Antti Käenmäki,  Tuomas Sahlsten and Pablo Shmerkin. Structure of distributions generated by the scenery flow.  J. Lond. Math. Soc. (2) 91 (2015), no. 2, 464--494. http://arxiv.org/abs/1312.2567 .

  30. De-Jun Feng and Pablo Shmerkin. Non-conformal Repellers and the Continuity of Pressure for Matrix Cocycles. Geom. Funct. Anal. 24 (2014), no. 4, 1101--1128. http://arxiv.org/abs/1311.4241.

  31. Pablo Shmerkin . Self-affine sets and the continuity of subadditive pressure. In Geometry and Analysis of fractals.  Springer Proceedings in Mathematics & Statistics, Vol. 88.  http://arxiv.org/abs/1309.4730 .

  32. Pablo Shmerkin. On the Exceptional Set for Absolute Continuity of Bernoulli Convolutions. Geom. Funct. Anal. 24 (2014), no. 3, 946--958. http://arxiv.org/abs/1303.3992 .

  33. Ignacio Garcia and Pablo Shmerkin. On packing measures and a theorem of Besicovitch. Proc. Amer. Math. Soc. 142 (2014), no. 8, 2661--2669. http://arxiv.org/abs/1205.6224 .

  34. Tuomas Sahlsten, Pablo Shmerkin and Ville Suomala. Dimension, entropy and the local distribution of measures. J. Lond. Math. Soc. (2) 87 (2013), no. 1, 247--268. http://arxiv.org/abs/1110.6011 .

  35. Michael Hochman and Pablo Shmerkin. Local entropy averages and projections of fractal measures. Ann. of Math. (2) 175 (2012), no. 3, 1001--1059. http://arxiv.org/abs/0910.1956 .

  36. Pablo Shmerkin. The dimension of weakly mean porous measures: a probabilistic approach. Int. Math. Res. Not. IMRN 2012, no. 9, 2010--2033. http://arxiv.org/abs/1010.1394 .

  37. Fedor Nazarov, Yuval Peres and Pablo Shmerkin. Convolutions of Cantor measures without resonance. Israel J. Math. 187 (2012), 93--116. http://arxiv.org/abs/0905.3850 .

  38. Ida Arhosalo, Esa Järvenpää, Maarit Järvenpää, Michał Rams and Pablo Shmerkin . Visible parts of fractal percolation. Proc. Edinb. Math. Soc. (2) 55 (2012), no. 2, 311--331. http://arxiv.org/abs/0911.3931 .

  39. Thomas Jordan, Pablo Shmerkin and Boris Solomyak. Multifractal structure of Bernoulli convolutions. Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 3, 521--539. http://arxiv.org/abs/1011.1938

  40. Pablo Shmerkin. Porosity, dimension, and local entropies: a survey. Rev. Un. Mat. Argentina 52 (2011), no. 2, 81--103. http://arxiv.org/abs/1110.5682 .

  41. Jörg Schmeling and Pablo Shmerkin. On the dimension of iterated sumsets. Recent developments in fractals and related fields, 55--72, Appl. Numer. Harmon. Anal.,Birkhäuser Boston, Inc., Boston, MA, 2010. http://arxiv.org/abs/0906.1537 .

  42. Andrew Ferguson, Thomas Jordan, and Pablo Shmerkin. The Hausdorff dimension of the projections of self-affine carpets. Fund. Math. 209 (2010), no. 3, 193--213. http://arxiv.org/abs/0903.2216 .

  43. Antti Käenmäki and Pablo Shmerkin. Overlapping self-affine sets of Kakeya type. Ergodic Theory Dynam. Systems 29 (2009), no. 3, 941--965. http://arxiv.org/abs/0710.0442 .

  44. Yuval Peres and Pablo Shmerkin. Resonance between Cantor sets. Ergodic Theory Dynam. Systems 29 (2009), no. 1, 201--221. http://arxiv.org/abs/0705.2628 .

  45. Pablo Shmerkin and Boris Solomyak. Zeros of {-1,0,1} power series and connectedness loci for self-affine sets. Experiment. Math. 15 (2006), no. 4, 499--511. http://arxiv.org/abs/math/0504545 .

  46. Pablo Shmerkin. Overlapping self-affine sets. Indiana Univ. Math. J. 55 (2006), no. 4, 1291--1331. http://arxiv.org/abs/math/0408203 .

  47. Pablo Shmerkin. A modified multifractal formalism for a class of self-similar measures with overlap. Asian J. Math. 9 (2005), no. 3, 323--348. http://arxiv.org/abs/math/0408047 .

Published and Accepted papers